Free Access
Issue
ESAIM: M2AN
Volume 55, Number 3, May-June 2021
Page(s) 913 - 938
DOI https://doi.org/10.1051/m2an/2021012
Published online 05 May 2021
  1. Y. Achdou and O. Pironneau, Computational Methods for Option Pricing. In: Vol. 30 of Frontiers in Applied Mathematics. SIAM, Philadelphia, PA (2005). [Google Scholar]
  2. G. Akrivis, M. Crouzeix and C. Makridadis, Implicit–explicit multistep finite element methods for nonlinear parabolic equations, Report 95-22, University of Rennes (1995). [Google Scholar]
  3. A. Almendral and C.W. Oosterlee, Numerical valuation of options with jumps in the underlying. Appl. Numer. Math. 53 (2005) 1–18. [Google Scholar]
  4. L. Andersen and J. Andreasen, Jump-diffusion processes: volatility smile fitting and numerical methods for option pricing. Rev. Deriv. Res. 4 (2000) 231–262. [Google Scholar]
  5. U.M. Ascher, S.J. Ruuth and B.T.R. Wetton, Implicit–explicit methods for time-dependent PDE’s. SIAM J. Numer. Anal. 32 (1995) 797–823. [Google Scholar]
  6. U.M. Ascher, S.J. Ruuth and R.J. Spiteri, Implicit–explicit Runge-Kutta methods for time-dependent partial differential equations. Appl. Numer. Math. 25 (1997) 151–167. [Google Scholar]
  7. J. Becker, A second order backward difference method with variable steps for a parabolic problem. BIT 38 (1998) 644–662. [Google Scholar]
  8. L. Boen and K.J. in ‘t Hout, Operator splitting schemes for American options under the two-asset Merton jump-diffusion model. Preprint arXiv:1912.06809 (2019). [Google Scholar]
  9. L. Boen, K.J. in ‘t Hout, Operator splitting schemes for the two-asset Merton jump-diffusion model. J. Comput. Appl. Math. 387 (2021) 112309. [Google Scholar]
  10. M. Briani, R. Natalini, G. Russo, Implicit–explicit numerical schemes for jump-diffusion processes, Calcolo 44 (2007) 33–57. [Google Scholar]
  11. W. Chen, X. Wang, Y. Yan and Z. Zhang, A second order BDF numerical scheme with variable steps for the Cahn-Hilliard equation., SIAM J. Numer. Anal. 57 (2019) 495–525. [Google Scholar]
  12. Y.Z. Chen, W.S. Wang and A.G. Xiao, An efficient algorithm for options under Merton’s jump-diffusion model on nonuniform grids. Comput. Econ. 48 (2018) 1–27. [Google Scholar]
  13. Y.Z. Chen, A.G. Xiao and W.S. Wang, An IMEX-BDF2 compact scheme for pricing options under regime-switching jump-diffusion models. Math. Methods Appl. Sci. 42 (2019) 2646–2663. [Google Scholar]
  14. C.C. Christara and N.C. Leung, Analysis of quantization error in financial pricing via finite difference methods. SIAM J. Numer. Anal. 56 (2018) 1731–1757. [Google Scholar]
  15. R. Cont and P. Tankov, Financial Modelling with Jump Processes. Chapman & Hall/CRC, Boca Raton, FL (2004). [Google Scholar]
  16. R. Cont and E. Voltchkova, A finite difference scheme for option pricing in jump diffusion and exponential lévy models. SIAM J. Numer. Anal. 43 (2005) 1596–1624. [Google Scholar]
  17. M. Crouzeix, Une méthode multipas implicite-explicite pour l’approximation des équations d’évolution paraboliques. Numer. Math. 35 (1980) 257–276. [Google Scholar]
  18. Y. d’Halluin, P.A. Forsyth and G. Labahn, A penalty method for American options with jump diffusion processes. Numer. Math. 97 (2004) 321–352. [Google Scholar]
  19. Y. d’Halluin, P.A. Forsyth and K.R. Vetzal, Robust numerical methods for contingent claims under jump diffusion processes. IMA J. Numer. Anal. 25 (2005) 87–112. [Google Scholar]
  20. L. Feng and V. Linetsky, Pricing options in jump-diffusion models: an extrapolation approach. Oper. Res. 56 (2008) 304–325. [Google Scholar]
  21. P.A. Forsyth and K.R. Vetzal, Quadratic convergence for valuing American options using a penalty method. SIAM J. Sci. Comput. 23 (2002) 2095–2122. [Google Scholar]
  22. J. Frank, W. Hundsdorfer and J.G. Verwer, On the stability of implicit–explicit linear multistep methods. Appl. Numer. Math. 25 (1997) 193–205. [Google Scholar]
  23. B. Gaviraghi, M. Annunziato and A. Borzía, Analysis of splitting methods for solving a partial integro-differential Fokker-Planck equation. Appl. Math. Comput. 294 (2017) 1–17. [Google Scholar]
  24. K.J. in ‘t Hout, Numerical Partial Differential Equations in Finance Explained: An Introduction to Computational Finance. Springer Nature, London (2017). [Google Scholar]
  25. K.J. in ‘t Hout and J. Toivanen, ADI schemes for valuing European options under the Bates model. Appl. Numer. Math. 130 (2018) 143–156. [Google Scholar]
  26. K.J. in ‘t Hout and K. Volders, Stability and convergence analysis of discretizations of the Black-Scholes PDE with the linear boundary condition. IMA J. Numer. Anal. 34 (2014) 296–325. [Google Scholar]
  27. M.K. Kadalbajoo, L.P. Tripathi and A. Kumar, Second order accurate IMEX methods for option pricing under Merton and Kou jump-diffusion model. J. Sci. Comput. 65 (2015) 979–1024. [Google Scholar]
  28. M.K. Kadalbajoo, A. Kumar and L.P. Tripathi, An efficient numerical method for pricing options under jump diffusion model. Int. J. Adv. Eng. Sci. Appl. Math. 7 (2015) 114–123. [Google Scholar]
  29. M.K. Kadalbajoo, A. Kumar and L.P. Tripathi and A radial basis function based implicit–explicit method for option pricing under jump-diffusion models. Appl. Numer. Math. 110 (2016) 159–173. [Google Scholar]
  30. M.K. Kadalbajoo, L.P. Tripathi and A. Kumar, An error analysis of a finite element method with IMEX-time semidiscretizations for some partial integro-differential inequalities arising in the pricing of American options. SIAM J. Numer. Anal. 55 (2017) 869–891. [Google Scholar]
  31. S.G. Kou, A jump diffusion model for option pricing. Manage. Sci. 48 (2002) 1086–1101. [Google Scholar]
  32. Y. Kwon and Y. Lee, A second-order finite difference method for option pricing under jump-diffusion models. SIAM J. Numer. Anal. 49 (2011) 2598–2617. [Google Scholar]
  33. Y. Kwon and Y. Lee, A second-order tridiagonal method for American options under jump-diffusion models. SIAM J. Sci. Comput. 33 (2011) 1860–1872. [Google Scholar]
  34. S.T. Lee and H.W. Sun, Fourth order compact scheme with local mesh refinement for option pricing in jump-diffusion model. Numer. Methods Part. Differ. Equ. 28 (2012) 1079–1098. [Google Scholar]
  35. H.L. Liao, T. Tang and T. Zhou, On energy stable, maximum-principle preserving, second order BDF scheme with variable steps for the Allen-Cahn equation. SIAM J. Numer. Anal. 58 (2020) 2294–2314. [Google Scholar]
  36. A.M. Matache, C. Schwab and T.P. Wihler, Fast numerial solution of parabolic integro-differential equations with applications in finance, IMA preprint series 1954, University of Minnesota (2004). [Google Scholar]
  37. A.M. Matache, T. von Petersdorff and C. Schwab, Fast deterministic pricing of options on Lévy driven assets. ESAIM: M2AN 38 (2004) 37–71. [CrossRef] [EDP Sciences] [Google Scholar]
  38. R.C. Merton, Option pricing when underlying stock returns are discontinuous. J. Fin. Econ. 3 (1976) 125–144. [Google Scholar]
  39. D. Nualart and W. Schoutens, Backward stochastic differential equations and Feynman-Kac formula for Lévy processes, with applications in finance. Bernoulli 7 (2001) 761–776. [Google Scholar]
  40. E. Pindza, K.C. Patidar and E. Ngounda, Robust spectral method for numerical valuation of European options under Merton’s jump-diffusion model. Numer. Methods Part. Differ. Equ. 30 (2014) 1169–1188. [Google Scholar]
  41. J.A. Rad and K. Parand, Pricing American options under jump-diffusion models using local weak form meshless techniques. Int. J. Comput. Math. 94 (2016) 1–27. [Google Scholar]
  42. J.A. Rad and K. Parand, Numerical pricing of American options under two stochastic factor models with jumps using a meshless local Petrov-Galerkin method. Appl. Numer. Math. 115 (2017) 252–274. [Google Scholar]
  43. S.J. Ruuth, Implicit–explicit methods for reaction-diffusion problems in pattern-formation, J. Math. Biol. 34 (1995) 148–176. [Google Scholar]
  44. S. Salmi and J. Toivanen, An iterative method for pricing American options under jump-diffusion models. Appl. Numer. Math. 61 (2011) 821–831. [Google Scholar]
  45. S. Salmi and J. Toivanen, IMEX schemes for pricing options under jump-diffusion models. Appl. Numer. Math. 84 (2014) 33–45. [Google Scholar]
  46. S. Salmi, J. Tovianen and L. von Sydow, An IMEX-scheme for pricing options under stochastic volatility models with jumps. SIAM J. Sci. Comput. 36 (2014) B817–B834. [Google Scholar]
  47. K. Sato, Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge, UK (1999). [Google Scholar]
  48. J.C. Strikwerda, Finite Difference Schemes and Partial Differential Equations. SIAM, Philadelphia (2004). [Google Scholar]
  49. D. Tavella and C. Randall, Pricing Financial Instruments: The Finite Difference Method. John Wiley & Sons, Chichester, UK (2000). [Google Scholar]
  50. J. Toivanen, Numerical valuation of Europen and American options under Kou’s jump-diffusion model. SIAM J. Sci. Comput. 4 (2008) 1949–1970. [Google Scholar]
  51. J.M. Varah, Stability restrictions on second order, three-level finite-difference schemes for parabolic equations. SIAM J. Numer. Anal. 17 (1980) 300–309. [Google Scholar]
  52. J.G. Verwer, J.G. Blom and W. Hundsdorfer, An implicit–explicit approach for atmospheric transport-chemistry problems. Appl. Numer. Math. 20 (1996) 191–209. [Google Scholar]
  53. W.S. Wang and Y.Z. Chen, Fast numerical valuation of options with jump under Merton’s model. J. Comput. Appl. Math. 318 (2017) 79–92. [Google Scholar]
  54. D. Wang and S.J. Ruuth, Variable step-size implicit–explicit linear multistep methods for time-dependent partial differential equations. J. Comput. Math. 26 (2008) 838–855. [Google Scholar]
  55. W.S. Wang, Y.Z. Chen and H. Fang, On the variable two-step IMEX BDF method for parabolic integro-differential equations with nonsmooth initial data arising in finance. SIAM J. Numer. Anal. 57 (2019) 1289–1317. [Google Scholar]
  56. W.S. Wang, M.L. Mao and Z. Wang, Stability and error estimates for the variable step-size BDF2 method for linear and semilinear parabolic equations. Adv. Comput. Math. 47 (2021) 1–28. [Google Scholar]
  57. X.L. Zhang, Numerical analysis of American option pricing in a jump-diffusion model. Math. Oper. Res. 22 (1997) 668–690. [Google Scholar]
  58. K. Zhang and S. Wang, A computational scheme for options under jump-diffusion processes. Int. J. Numer. Anal. Model. 6 (2009) 110–123. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you